# SDR ASAA2017041920488

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,080 hours, 10,954 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6243
- Condition: Out Of Tolerance
- Location: Nr 2 Tank
- Part time: 36,080 hours, 10,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 TANK COMPENSATOR PROBE AND TANK UNITS NR 8 AND 9 TO BE OUT OF LIMITS.  ACFT GROUNDED.  REPLACED THE NR 2 TANK COMPENSATOR UNIT AND TANK UNITS NR 8 AND 9 IAW AMM 24-41-21, ALL OPS NORMAL, LEAK CHECKED GOOD, GROUND VERIFICATION SUCCESSFUL.
